| Catalog Number |
01.39.203 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
01/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 january 2024.Lot 2004864: (b)(4) items manufactured and released on (b)(6) 2020.Expiration date: 2025-09-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 3 months from the primary, the patient came in reporting pain due to a subsided stem and the cause of the subsided stem is unknown.The surgeon revised the medacta stem and head with medacta components and revised the medacta liner and cup with competitor components.The surgery was completed successfully.